# SDR MASA200500809

- Difficulty date: October 15, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 1,674 hours, 1,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6121 OMA - OVERHEAD EMERGENCY LIGHT AT ROW 7 INOP.  MAINTENANCE RELAMPED THE LIGHT.
